Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Multicoherence techniques applied to inverse limits


Author: Sam B. Nadler
Journal: Trans. Amer. Math. Soc. 157 (1971), 227-234
MSC: Primary 54.25
DOI: https://doi.org/10.1090/S0002-9947-1971-0279761-7
MathSciNet review: 0279761
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Sufficient conditions are given so that the multicoherence degree of continua is not raised when taking inverse limits. These results are then applied to inverse limits of special types of spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.25

Retrieve articles in all journals with MSC: 54.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0279761-7
Keywords: $ A$-triodic, chainable continuum, decomposable, dendrite, dendroid, end point, hereditary unicoherence, monotone map, opposite end points, multicoherence
Article copyright: © Copyright 1971 American Mathematical Society